RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 266–271 (Mi mz943)  

This article is cited in 7 scientific papers (total in 8 papers)

Affine ovoids and extensions of generalized quadrangles

A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm943

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 232–236

Bibliographic databases:

UDC: 519.14
Received: 25.03.1998
Revised: 21.01.2000

Citation: A. A. Makhnev, “Affine ovoids and extensions of generalized quadrangles”, Mat. Zametki, 68:2 (2000), 266–271; Math. Notes, 68:2 (2000), 232–236

Citation in format AMSBIB
\Bibitem{Mak00}
\by A.~A.~Makhnev
\paper Affine ovoids and extensions of generalized quadrangles
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 266--271
\mathnet{http://mi.mathnet.ru/mz943}
\crossref{https://doi.org/10.4213/mzm943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822653}
\zmath{https://zbmath.org/?q=an:0986.51001}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 232--236
\crossref{https://doi.org/10.1007/BF02675348}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400030}


Linking options:
  • http://mi.mathnet.ru/eng/mz943
  • https://doi.org/10.4213/mzm943
  • http://mi.mathnet.ru/eng/mz/v68/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makhnev A.A., Paduchikh D.V., “On Amply Regular Locally Gq(5,5)-Graphs”, Dokl. Math., 82:3 (2010), 854–857  crossref  mathscinet  zmath  isi  elib  scopus
    2. Makhnev A.A., Paduchikh D.V., Khamgokova M.M., “On Amply Regular Locally Gq(5,3)-Graphs”, Dokl. Math., 82:3 (2010), 967–970  crossref  mathscinet  zmath  isi  elib  scopus
    3. Makhnev A.A., Paduchikh D.V., Khamgokova M.M., “On Amply Regular Locally Gq(4,4)-Graphs”, Dokl. Math., 82:2 (2010), 773–776  crossref  mathscinet  zmath  isi  elib  scopus
    4. Makhnev A.A., Paduchikh D.V., “On Amply Regular Locally Gq(4,8)-Graphs”, Dokl. Math., 86:2 (2012), 611–614  crossref  mathscinet  zmath  isi  elib  scopus
    5. Makhnev A.A., Paduchikh D.V., Khamgokova M.M., “On Amply Regular Locally Gq(4,6)-Graphs”, Dokl. Math., 85:3 (2012), 344–346  crossref  mathscinet  zmath  isi  elib  scopus
    6. Makhnev A.A., Paduchikh D.V., “O vpolne regulyarnykh lokalno \it{gq}(4, 8)-grafakh”, Doklady akademii nauk, 446:2 (2012), 127–127  mathscinet  zmath  elib
    7. Kagazezheva A.M., “O lokalno gq(4,11)-grafakh”, Matematicheskii forum (itogi nauki. yug Rossii), 6 (2012), 32–43  elib
    8. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:92
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020